MathSciNet Relay Station
MathSciNet bibliographic data
MR1446618 (98e:35118) 35L70 (35B65 58G16)
Klainerman, Sergiu; Machedon, Matei On the regularity properties of a model problem related to wave maps. Duke Math. J. 87 (1997), no. 3, 553–589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement